# SDR A6WA201040446

- Difficulty date: June 16, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 60023046
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT STAB ON INBD LUG OF HINGE FITTING NR2, PN 600-23046 REF AT BL 55.8865.  THE CHAFE DAMAGE IS LOCATED ON THE BOTTOM FACE OF THE FITTING, INBD LUG (0790"L X 0.100" X 0.200D MAX).  NICK DAMAGE IS LOCATED ON THE EDGE PLATE.  BLEND OUT EACH DAMAGE TO SMOOTH CONTOUR (5:1 TRANSITION) IAW SRM 51-12-00.  DO NOT EXCEED MAX REPORTED DAMAGE DEPTH 10.020 & 0.015 REF) LPI ON EDDY CURRENT INSPECT SHOT PEEN OR ROTO PEEN,  REWORKED AREA TOUCH UP.  REWORKED AREA TO FINISH.
